# SDR SWAA2024091925958

- Difficulty date: August 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STAB 2024-504271<[01] ON STEP 3; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] ON STEP 4; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[05] PERFORMED REPAIR CATEGORY A ON INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED REPAIR CATEGORY A ON INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW. RII
